# SDR WGEA200700020

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N145DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000057
- Aircraft time: 14 hours, 17 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 30266B
- Part serial: 1326
- Condition: Weak
- Location: Mlg
- Part time: 14 hours, 17 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL WENT TO THE FLOOR ON LANDING.  RAPID PUMPING RESULTED IN SLIGHT BRAKE EFFECTIVENESS.  DID NOT TO FULL PEDAL UNTIL ON RAMP. SUPPLEMENTAL INFORMATION, REPLACED LT BRAKE WITH NEW BRAKE.  PERFORMED SATISFACTORY BLEED, LEAK, AND OP'S CHECK.  SERVICED BRAKE RESERVOIR I/A/W EA 500 M/M 32-41-15 AND EA SEM 500-0063 REV A.
